Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Get pimples frequently resulting in scar marks. Can Dermadew cream be used? ,

Jan 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 5918 Questions
hi, I am 28 year old.after coming to chennai , i am very often getting pimple.due to which certain areas have become dark with pimple mark and the area feels hard. Also certain area like near the nose nostrils the area feels very dry. Can i use dramdew cream in affected areas so that the mark and dry skin becomes normal? plz suggest some ointment for pimples and there marks and hardness below the skin.
Posted Wed, 11 Dec 2013 in Acne
Answered by Dr. Kakkar S. 38 minutes later
Brief Answer: Gentle cleanser+anti-acne medicines.No moisturizer Detailed Answer: Hi. I guess Chennai weather would be hot and humid and hence your oil glands and sweat glands would be working overtime, giving rise to new Acne lesions!!. I would advice you to not to use Dermadew cream at present on your skin. Its a moisturizer containing aloevera and might aggravate your problem further since you seem to still have active acne. I would advice you to consult a dermatologist for expert advice >If i were your treating doctor i would have asked you to use a gentle cleansing lotion preferably a Non-soap based cleanser e.g cetaphil cleansing lotion. Cleansing should be gentle even in oily skin and not harsh because if you use a harsh cleanser which dries out the surface oil, your oil glands produce rebound oiliness in response to surface dryness and your skin will become oily again after sometime. Thus stressing the importance of using a gentle cleanser even for oily skin which does'nt overdries your skin. >The area which you mention is dark and hard is because it probably still has some acne activity along with post acne hyperpigmentation. So, i would have liked to put you on oral antibiotic like Azithromycin or Doxycycline or Minocycline. >Your treating dermatologist might put you on topical anti-bacterials like clindamycin/nadifloxacin during the day time. >Your might be prescribed a combination gel of tretinoin/adapalene+Clindamycin during the night time. Tretinoin/adapalene is a wonderful anti-acne molecule which is not only comedolytic but also anti-inflammatory and increases the penetration of topical antibiotics with which it is often used in combination because it exfoliates dead skin/stratum corneum thereby also helps decrease Post acne pigmentation as well. Is'nt it a wonderful molecule with so many benefits on acne and post acne pigmentation? >If your acne still does'nt respond as expected then your dermatologist might put you on oral retinoids which acts on all the pathogenetic causes of acne. But it needs a few lab tests for monitoring purposes. For acne marks your doctor might ask you to wait till your acne activity is completely controlled with medicines or he/she might put you on creams for hyperpigmentation. These creams contain various combinations of glycolic acid, kojic acid, arbutin, hydroquinone, tetrahydrocurcumin etc. I strongly advice you to consult a dermatologist. Your treating doctor is in the best position to advice since you will be meeting him in person. All the best take care
Above answer was peer-reviewed by
Follow-up: Get pimples frequently resulting in scar marks. Can Dermadew cream be used? , 19 minutes later
without moiture my skin seems very dry. Should i completely aboid moituriser. its a mixed skin. At times too oily at times too dry.
Answered by Dr. Kakkar S. 9 minutes later
Brief Answer: Can use a non-comedogenic misturizer if needed Detailed Answer: May be you are using a harsh cleanser which is making your skin dry and at times oily. Non-comedogenic moisturizer can be used if needed. your treating dermatologist would tell you about it. Use Gentle cleansing lotion/ non-soap based which does'nt overdry your skin. using the right product can go a long way in helping your skin condition. take care dr. kakkar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor